# SDR SWAA2021040558482

- Difficulty date: March 19, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB BS 947 RBL 45 WL 196 SIDEWALL UPPER ATTACH ANGLE CRACKED / REMOVED CRACKED ACB SIDEWALL ATTACH ANGLE BS 887-947 RBL 45 RECIEVED SERVICABLE PART. LOCATED DRILLED & INSTALLED PER SRM 51-10-02-0G-0; SRM 51-40-02-0G-0 & DWG 149A9490
